# SDR DALA2016082606225

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 50,523 hours, 17,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND RIGHT AFT EMERGENCY LIGHT INOPERATIVE, WONT TEST.  MAINTENANCE R & R THE RIGHT AFT EMERGENCY LIGHT PACK ASSY BATTERY IAW AMM 33-51.  OPS CHECKED GOOD.
